MAUDE Adverse Event Report: MEDA CO., LTD BLADDER SCANNER; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

MEDA CO., LTD BLADDER SCANNER; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number MD-6000
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
Bladder scanner was used on patient to assess for retention.Bladder scanner showed volumes between 600-800mls.Foley was to be placed for patient.When foley was placed there was no output.3 separate nurses attempted to insert foley in order to get urine output.Nurse went to cross reference with another bladder scanner on unit before urology needed to be consulted.The second bladder scanner showed volume of 153.

Brand Name
BLADDER SCANNER
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
MEDA CO., LTD
13505 broadfield drive
potomac MD 20854
MDR Report Key14799259
Report Number14799259
Device Sequence Number5812768
Product Code ITX
UDI-Device Identifier06948941160008
UDI-Public(01)06948941160008
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/10/2022
Report Date (Section F) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-6000
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/24/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/24/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA06/10/2022